# SDR CALA2025080507314

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N37554
- Make and model: Boeing 737-9
- Aircraft serial: 67578
- Aircraft time: 9,039 hours, 2,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR APPEARS LOSE, NOT SECURE WHEN DOOR  CLOSED AND ARMED.  INSPECTED DOOR 1L SLIDE GIRT BAR IAW AMM 25-66-01-000-801 AND AMM 25-66-02-400-801. NO DEFECTS NOTED.
